Econometrica: Jul 2005, Volume 73, Issue 4

On the Bootstrap of the Maximum Score Estimator
p. 1175-1204

Jason Abrevaya, Jian Huang

This paper shows that the bootstrap does not consistently estimate the asymptotic distribution of the maximum score estimator. The theory developed also applies to other estimators within a cube‐root convergence class. For some single‐parameter estimators in this class, the results suggest a simple method for inference based upon the bootstrap.

Log In To View Full Content